Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

burning, itching & soar in anus

for the last 10 days i have a burning and itching in and around my the end of the day my anus feels soar and hurts to wipe after i have a bowel movement. i have a bowel movement about 2-4 times a day. today was the first day i had loose stool very watery!!! ive been using peperation -h for treatment and it only helps for a few hours and comes right back. i had a tiny spot of blood in my stool the other day and no more after that!! can this be just a bad case of hemoroids or worse? i been looking this up and anal cancer seems to pop up about the same as hemoroids!!!! should i rush to see a dr or do i need to use differnt treatment? im 31 years old male and 6ft tall and 270 pds!!!!
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  4140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dont worry
u have simple frictional dermatitis.
be gentle while cleaning that area
when diarrhea will gone ,u r problem will resolve its own
just apply hydrocortisone cream to reduce inflammation
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor